0
2013
Impact Factor

Frits Beukers

P.O.Box 80.010, 3508 TA Utrecht
Mathematics Institute, University of Utrecht

Publications:

Beukers F.
Unitary Monodromy of Lamé Differential Operators
2007, vol. 12, no. 6, pp.  630-641
Abstract
The classical second order Lamé equation contains a so-called accessory parameter $B$. In this paper we study for which values of $B$ the Lamé equation has a monodromy group which is conjugate to a subgroup of $SL(2, \mathbb{R})$ (unitary monodromy with indefinite hermitian form). We reformulate the problem as a spectral problem and give an asymptotic expansion for the spectrum.
Keywords: unitary monodromy, Lamé differential equation
Citation: Beukers F.,  Unitary Monodromy of Lamé Differential Operators, Regular and Chaotic Dynamics, 2007, vol. 12, no. 6, pp. 630-641
DOI:10.1134/S1560354707060068

Back to the list